PARACIP

      No Comments on PARACIP

Paracip Usage without doctor’s consultation.

Paracip – a fever – and treatment reducing a pain, which is widely used to reduce simple headaches and pains of a muscle; younger thirsts also for the pains connected to a cold; a pain in a waist; a toothache; an insignificant pain of an arthritis; and menstrual spasmes.

The most important facts.

Do not use this prescription to reduce a pain within more than 10 days, or to reduce a fever within more than 3 days, if your doctor has no definitely told you to make so.

Special warnings.

Stop to take Paracip and check with your doctor if you develop new attributes if the redness or inflating are present if the pain worsens or lasts more than 10 days or if the fever worsens or lasts more than 3 days. Children’s and Younger Force Paracip should not be used within more than 5 days for a pain, or 3 days for a fever.

If you in general drink 3 or more alcoholic drinks in day, check up with your doctor about use Paracip and other acetaminophen-containing products, and never take more than a recommended dosage. There is an opportunity of damage of a liver when plenties of alcohol and acetaminophen are incorporated.

Recommended dosage. No prescription required.

ADULTS AND CHILDREN OF 12 YEARS ALSO ARE MORE SENIOR

Paracip Correct Force

Usual dose – 2 tablets everyone 4 – 6 hours. Do not take more than 12 caplets or tablets in 24 hours.

Paracip Additional Force

Usual dose – 2 pills or dining rooms of the spoon everyone 4 – 6 hours. Do not take more than 8 pills or dining rooms of the spoon in 24 hours.

Paracip Extended the Help

The usual dose – 2 caplets each 8 hours to not exceed 6 caplets during any 24 hours. Swallow everyone caplet the whole. Do not break, chew, or dissolve caplets.

CHILDREN 6 – 12 YEARS

Paracip Correct Force

Half to 1 tablet everyone 4 – 6 hours. Children in this age group cannot give more than 5 doses in 24 hours.

Younger Force Paracip

All doses of Younger Force Paracip chewable tablets can be repeated each 4 hours, up to 5 times day. A usual dose for children 6 – 8 years of age – 2 tablets; 9 – 10 years, 2-1/2 tablets; 11 years, 3 tablets; 12 years, 4 tablets

Children’s Paracip

All doses Children’s Paracip can be repeated each 4 hours, but it is no more than 5 times daily. Chewable tablets: a usual dose for children 6 – 8 years of age – 4 tablets; 9 – 10 years, 5 tablets; 11 – 12 years, 6 tablets. A liquid of a suspension: (the special cup to measure a dosage is provided.) a usual dose for children 6 – 8 years of age – 2 teaspoons; 9 – 10 years, 2-1/2 teaspoons; 11 – 12 years, 3 teaspoons.

CHILDREN LESS THAN 6 YEARS

Children’s Paracip

All doses Children’s Paracip can be repeated each 4 hours, but it is no more than 5 times daily. Children less than need to give 2 years Children’s Paracip only on advice of the doctor. Chewable tablets: a usual dose for children 2 – 3 years of age – 2 tablets; 4 – 5 years, 3 tablets. A liquid of a suspension: (the special cup to measure a dosage is provided.) a usual dose for children 4 – 11 months of age – 1/2 teaspoon; 12 – 23 months, 3/4 teaspoon; 2 – 3 years, 1 teaspoon; 4 – 5 years, 1-1/2 teaspoons.

Paracip Babies Has concentrated Drops

Usual dose for children from 0 till 3 months of age – 0.4 ml; 4 – 11 months, 0.8 ml; 12 – 23 months, 1.2 ml; 2 – 3 years, 1.6 ml.

Leave a Reply

Your email address will not be published. Required fields are marked *